I’ve only done 2 at home injections with Stelera and both times I have felt very depressed, empty and just not myself about 2 hours after injections and it last for multiple days afterwards. Anyone else have these issues?
It goes away but man I feel terrible, tired, mad at the world and a real pain in the @$$ to be around. Thanks.
I've also only had 1 IV dose and 2 injections so far, and haven't noticed this side effect (yet) but I did have this feeling of depression with azathioprine, and once had to come off an asthma drug (montekulast / singulair) after trying it for a few weeks due to sudden severe feelings of depression that I knew were related to the medication rather than what was happening in my life (it's a known possible side effect https://www.webmd.com/asthma/news/20170921/asthma-drug-tied-to-nightmares-depression
) so there does seem to be a link between some immunosuppressive drugs and mood change in some people.
I had a Stelara injection yesterday morning, and felt really low afterwards but I put that down to the way the nurse spoke to me. I'll see if I notice a pattern when I've had a few more doses.